# SDR IPXA2024081610183

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,780 hours, 26,005 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: D1774
- Condition: Misinstalled
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUG NOT PROPERLY INSTALLED ON #1 ENG HYD SUPPLY SHUT OFF VALVE. THIS ENTRY IS FOR SDR PURPOSE REF SUBTASK BARCODE T3F18E0050QM9.  SDR MEASUREMENTS RECORDED AS REQUIRED.
